Does Cetirizine cause Weight Gain?

Last Update May 28, 2016
Weight Gain is a known side effect of Cetirizine
Disclaimer
#7 in Cetirizine discussions - 52 posts discuss Weight Gain with Cetirizine. Weight Gain is #7 concern in Cetirizine discussions.
About Cetirizine
Cetirizine is a systemic antihistamine.
Uses: Cetirizine is approved for Allergy, Itching, Seasonal Allergies and Rash and is mostly mentioned together with these indications. In addition, our data suggest that it is taken for Hives, although it is not approved for this condition. Read More
Satisfaction Score
?
3.6
5 1 7794
Moderately Satisfied
based on 7,794 conversations around the web
Back to all concerns

Does Cetirizine cause Weight Gain?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 52 discussions
?
| Warcusa
I have been taking Ceitrizine 10 mg for a month now, I think it has help,me, but I couldn't figure it out the weight gain. I decided to to a search and can see that this medication causes weight gain.

?
Weight Gain from Cetirizine
| Lea
I was put on cetrizine in May and in the last three months I have felt really lethargic and depressed and put on almost 8kgs in weight. I read this page and came off the cetrizine (as hay fever season has passed) and feel so much better. I will definitely look for an alternative next year when I need something for my hay fever. My mood has lifted and I have so much energy since coming off them.

?
Weight Gain from Cetirizine
| Heidi
Since I started taking this med I have gained 12 pounds. I exercise every day, eat healthy (even trying to lose weight) and the pounds just kept adding on (about 2 pounds a week) I just stopped taking it two days ago to see if that makes a difference.

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...